Skip to Content

Metformin - has this drug caused any bleeding when you urinate?

Responses (2)

DzooBaby 12 Feb 2013

No, this is not because of the Metformin. Common cause for blood in urine can be a urinary tract infection but it could also be something more serious and should always be checked out by your Dr. You need to call and make an appt asap and let them know you have blood in your urine. If there is a lot of blood and your urine is cherry colored with frank bleeding then you should be seen in the emergency room.

angel1662 12 Feb 2013

Hello ctr2008,
As far as I no it doesn't... I am on Metformin and have been for about a yr. and never had any issues at all... good luck... I would talk to doctor asap about this issue...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions